Currently taking Lopressor 25 mg, I've been getting this terrible dry cough. Pharmacist and cardia say thats not a symptom, but I am almost certain this med is causing this cough. I don't have a cough when it's not in my system. And I have a cough until it starts wearing off.
Lopressor is a beta blocker and does not cause dry cough as a side effect. However, wheezing and dyspnea have been reported in about 1 of 100 patients taking Lopressor. Wheezing in turn can cause cough, so check with your doctor to rule out this. It can be detected by spirometry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.